# SDR SWIA200922260

- Difficulty date: July 29, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 19,004 hours, 14,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT AFT END OF CABIN INOP.  (FLT 4879)  RELAMPED EMERGENCY LIGHT.
